# SDR USAA010752

- Difficulty date: June 16, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N243US
- Make and model: Boeing 737201
- Aircraft serial: 22445
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 52,043 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND VERTICAL CHORD WITH TWO CRACKS EACH 1 INCH LONG, BS 178 WL 181 AT RBL 5.7 AND WL 184 AT LBL 5.7.  DAMAGE REMOVED, INSTALLED REPAIR ANGLES ADN STRAPS PER EO 5300V155.  (M)
